MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER SHAP. 19MM/SX*NOT CE*; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER SHAP. 19MM/SX*NOT CE*; FILE, PULP CANAL, ENDODONTIC
Catalog Number A041021910112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a protaper shap.19mm/sx not ce file broke during use.The broken part remains in canal.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Additional information received the broken part has been retrieved.This is a follow up report for this additional information.Investigation: the investigation results for this complaint are involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1891099).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse (number of uses not communicated), excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code; 3165.Health effect - impact code: 4648.The correct codes for this complaint are: health effect - clinical code: 4582.Health effect - impact code: 2199.This is a follow up report to correct this code.

Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23462502
Report Number8031010-2025-00193
Device Sequence Number13007635
Product Code EKS
UDI-Device IdentifierD716PTUHSX191
UDI-PublicD716PTUHSX191
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA041021910112
Device Lot Number1891099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/27/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown